Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized $ L\sb 2$-Laplacians


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 7 (1956), 630-635
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078472-8
MathSciNet review: 0078472
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton, 1949. MR 0031582 (11:173d)
  • [2] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. vol. 88 (1952) pp. 85-139. MR 0052553 (14:637f)
  • [3] K. O. Friedrichs, A theorem of Lichtenstein, Duke Math. J. vol. 14 (1947) pp. 67-82. MR 0020686 (8:583a)
  • [4] L. Lichtenstein, Über das Poissonche Integral, J. Reine Angew. Math. vol. 141 (1912) pp. 12-42.
  • [5] T. Radó, Subharmonic functions, Ergebnisse der Mathematik, vol. 5, no. 1, Berlin, 1937.
  • [6] W. Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 278-286. MR 0034916 (11:663i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078472-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society